MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Catalog Number A300316A
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foley tray was used but they had to pull another lubricate, due to the one in the foley kit was dried up.Per additional information received on 09oct2024, it was reported that the lubricated jelly syringe low or dry.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.A labeling review is not required because labeling could not have prevented the reported issue.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No actions can be taken at this time since a root cause was not identified.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley tray was used but they had to pull another lubricate, due to the one in the foley kit was dried up.Per additional information received on 09oct2024, it was reported that the lubricated jelly syringe low or dry.Per customer follow up on 10dec2024, it was reported that not the lube, but the clinical team pulled a different lube to use.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as the reported event was against gel leakage and not attributed to a device malfunction.Submitting the investigation details as additional information.The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review is not required because labeling could not have prevented the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20506186
Report Number1018233-2024-06681
Device Sequence Number8400987
Product Code MJC
UDI-Device Identifier00801741073731
UDI-Public(01)00801741073731(11)240613(17)250731(10)NGJR0719
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberA300316A
Device Lot NumberNGJR0719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/12/2024
01/13/2025
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/27/2024
01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown